# SDR UPS04841854

- Difficulty date: February 1, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3758570U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LONGERON 35R INTERCOSTAL TO FRAME ATTACH FITTING AT STA 1230 IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3758570 AND SRM 51-1-20D.
